Commentarii Mathematici Helvetici

, Volume 67, Issue 1, pp 226–251

Rational tori, semisimple orbits and the topology of hyperplane complements

  • G. I. Lehrer
Article

DOI: 10.1007/BF02566498

Cite this article as:
Lehrer, G.I. Commentarii Mathematici Helvetici (1992) 67: 226. doi:10.1007/BF02566498
  • 49 Downloads

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • G. I. Lehrer
    • 1
  1. 1.Department of Pure MathematicsUniversity of SydneyAustralia

Personalised recommendations